Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


cant seem to find the right ARV combo
Oct 17, 2012

hello dear Dr, my dilemma is i have been on Truvada for 10 months and so far i can tolerate it ok, the problem i have now is with the third component for Efavirenz got me suicidal and had to stop taking it, and then my dr. gave me Reyataz + Norvir (which i have been taking for the last 4 months), but this two meds makes me very depressive. I told my dr. I was doing + or - all right with Truvada but that the Reyataz+Norvir was quite terrible emotionally. He just said i am running out of options and that i should stick to them. The problem is I just cant adhere to Reyataz+Norvir. So what other med can i combine with Truvada? Can u recommend something please? I also cant take Nevirapine, for it gave a severe rash years ago.Truvada so far seems good because i only get minor discomforts with it,but i know its dangerous just to stay with Truvada alone, for the virus can grow resitant to it. So what third component do u recommend i take with Truvada? Are there several options for a Truvada Combo?Thank you for your most welcome and kind reply.

Response from Dr. Henry

If you have no drug resistance yet and live in US there are nunerous choices for you including raltegravir, nevirapine, or maraviroc instead of ritonavir/atazanavir. Single pill options such as Complera or Stribild are also possibilities and often well tolerated. KH



Previous
Tyricten ,atazanavir and norvir safe in pregnancy
Next
Link between Atripla and women mentral circle

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement